The Stability Analysis of the Mathematical Model of Tuberculosis Transmission Dynamics
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 128 | Views: 381

Research Paper | Mathematics | Nigeria | Volume 2 Issue 1, January 2013 | Popularity: 6.2 / 10


     

The Stability Analysis of the Mathematical Model of Tuberculosis Transmission Dynamics

Godswill U. Achi, Okafor, J.U, Kenneth Chimereucheya


Abstract: In this paper, we present the stability analysis of the mathematical model of Tuberculosis transmission dynamics based on SEI model. The analysis is derived from the principles of compartmental modeling showing the rates at which susceptible S move to latent class E and to the infectious class I. We used assumption and schematic presentation to get a system of three non-linear ordinary equations that govern the transmission of the disease guided by the work in [3] The steady state solution was computed and the basic reproduction number R_0 was obtained as (2+ (1+P)) / (+) (+). A stability analysis was done and the disease free equilibrium is shown to be stable if (2+ (1+P)) / (+) (+) <1 and unstable if (2+ (1+P)) / (+) (+) >1.


Keywords: Latent infection, Stability Analysis, Disease free equilibrium, Reproduction number and non-linear ordinary equation


Edition: Volume 2 Issue 1, January 2013


Pages: 643 - 647



Please Disable the Pop-Up Blocker of Web Browser

Verification Code will appear in 2 Seconds ... Wait



Text copied to Clipboard!
Godswill U. Achi, Okafor, J.U, Kenneth Chimereucheya, "The Stability Analysis of the Mathematical Model of Tuberculosis Transmission Dynamics", International Journal of Science and Research (IJSR), Volume 2 Issue 1, January 2013, pp. 643-647, https://www.ijsr.net/getabstract.php?paperid=IJSROFF130201020, DOI: https://www.doi.org/10.21275/IJSROFF130201020

Top